Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Use of abusive language, curses while getting angry - any medical illness - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 544 Questions

Doctor :   hi
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again if you need further medical advice.
User :   Hi
Doctor :   how can i help you
User :   I have a query...
Doctor :   ok
User :   a young lady aged 26..when gets angry...she becomes abusive, curses, cries on the top of her this a medical illness or condition?
Doctor :   proceed with your query
Doctor :   yes
User :   what would this illness called?
Doctor :   it is psychiatric problem
User :   has a cure to it i believe?
Doctor :   yes
Doctor :   you need to take her to psychiatrist
Doctor :   it is called paranoid symptoms
User :   Right...thankyou so much.
Doctor :   with excessive sensitiveness, have grudges
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
User :   yes..she holds grudges no doubt
Doctor :   you need to take he rto psychiatrist
User :   noted...thank you doctor
Doctor :   and put on some medications to controll these symptoms
User :   i see
Doctor :   0
User :   and medication does help?
Doctor :   yes, definetly

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor